Specifically relating to violence or agression or suicide - This is a very important question to us and your help would be appreciated. Thank You.
Hi peterrf, I tried taking prozac several years ago for depression and had some undesirable side effects. I did not feel aggressive or violent. I was already suicidal, so I didn't notice any change in that. I do a lot of artwork and did feel totally uninspired. I also felt tired all the time. I stopped taking it fairly quickly because of these issues. The point is, different people react in different ways to medications. I have heard of this type of reaction from other people I've known. I did ultimately try it again years later. This time I continued taking it and found that after a few weeks, I adjusted to it and it's now working well for me. It would be a very good idea for you to speak with the doctor who prescribed this med. The reactions you are describing sound dangerous and very serious. Call your doctor ASAP please, keemo7
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2014 • 1 answer
Posted 11 Sep 2014 • 2 answers
Posted 18 Feb 2015 • 2 answers
Posted 2 May 2015 • 4 answers
Posted 2 days 1 hour ago • 1 answer